Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Collective singularities of a family of analytic functions


Author: Guy Johnson
Journal: Proc. Amer. Math. Soc. 7 (1956), 653-655
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0079088-X
MathSciNet review: 0079088
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Faber, Über die Nicht-Fortsetzbarkeit gewisser Potenzreihen, Sitz. der Akad. der Wiss. zu München vol. 34 (1904) pp. 63-74.
  • [2] M. J. Hadamard, Essai sur l'étude des fonctions données par leur développement de Taylor, J. Math. Pures et Appl. (4) vol. 8 (1892) p. 116.
  • [3] -, Théorème sur les series entières, Acta Math. vol. 22 (1899) p. 55.
  • [4] S. Mandelbrojt, Sur la composition des familles normales, C. R. Acad. Sci. Paris vol. 186 (1928) pp. 1418 and 1592.
  • [5] L. J. Mordell, On a power series with the circle of convergence as a line of essential singularities, J. London Math. Soc. vol. 2 (1927) pp. 146-148.
  • [6] P. Montel, Leçons sur les fonctions entières ou méromorphes, Paris, Gauthier-Villars, 1932, p. XI.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0079088-X
Article copyright: © Copyright 1956 American Mathematical Society